# SDR AMTA200301415

- Difficulty date: November 21, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT AFT GALLEY FLOOR INOPERATIVE.  POWER SUPPLY STRIP DISCONNECTED BETWEEN STRIPS RECONNECTED AND SECURED.  OPS CHECK GOOD.  (M)
